As some of you might have read my other post in which i wrote everything about my husband's UC, I'm here again to post up the side effects he has got from Imuran. 2 months ago, his GI put him on Imuran along with Prednisolone.He does fine with pred except a moon face,increased appetite,lots of facial hair and pimples all over his body.
But, with imuran this time, things have totally changed. He always feels nausea after eating. No appetite,chest burning,numbness of his hands while he is sleeping.Imuran is causing this.We talked to his GI last time and explained his condition.He has scheduled him for a nerve electrography test to see if the drug is causing him any nerve probs. Did any of you had such probs while on Imuran?
I'm really worried..what if we have to stop Imuran? His next option would be Infliximab-Remicade..It's really expensive here in Hong Kong and my husband doesnt even want to try it as he says, these biologics work only for a certain period of time and then things go back to their ugly self. I believe he is losing his hopes and doesn't want to try anything anymore.
Please give me some ideas of what to do? I can't find VSL #3 anywhere here("sigh").
what about LDN? Anyone had any luck with it? I don't think his GI would prescribe it for us. He doesn't support us in any other alternative options we talk to him about. gosh!!why do docs think only they know everything and don't give second thoughts to our thoughts and ideas?